Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Plongement")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2915

  • Page / 117

Export

Selection :

  • and

Bipartite embeddings of trees in the planeABELLANAS, M; GARCIA, J; HERNANDEZ, G et al.Discrete applied mathematics. 1999, Vol 93, Num 2-3, pp 141-148, issn 0166-218XArticle

On quasiconformal extension from a special family of plane domainsASEEV, V. V; SYCHEV, A. V; TETENOV, A. V et al.Doklady. Mathematics. 2003, Vol 67, Num 2, pp 257-258, issn 1064-5624, 2 p.Article

Imbedding theorems for weighted Orlicz-Sobolev spacesKRBEC, M; OPIC, B; PICK, L et al.Journal of the London Mathematical Society. 1992, Vol 46, pp 543-556, issn 0024-6107, 3Article

EMBEDDING THEOREMS FOR MUNTZ SPACESCHALENDAR, Isabelle; FRICAIN, Emmanuel; TIMOTIN, Dan et al.Annales de l'Institut Fourier. 2011, Vol 61, Num 6, pp 2291-2311, issn 0373-0956, 21 p.Article

On isometric embeddings of graphsGRAHAM, R. L; WINKLER, P. M.Transactions of the American Mathematical Society. 1985, Vol 288, Num 2, pp 527-536, issn 0002-9947Article

Pagenumber of pathwidth-k graphs and strong pathwidth-k graphsTOGASAKI, Mitsunori; YAMAZAKI, Koichi.Discrete mathematics. 2002, Vol 259, Num 1-3, pp 361-368, issn 0012-365X, 8 p.Article

Distance regular subgraphs of a cubeWEICHSEL, P. M.Discrete mathematics. 1992, Vol 109, Num 1-3, pp 297-306, issn 0012-365XArticle

Lower bounds for the number of edge-crossings over the spine in a topological book embedding of a graphENOMOTO, H; MIYAUCHI, M. S; OTA, K et al.Discrete applied mathematics. 1999, Vol 92, Num 2-3, pp 149-155, issn 0166-218XArticle

The pagenumber of k-trees is O(k)GANLEY, Joseph L; HEATH, Lenwood S.Discrete applied mathematics. 2001, Vol 109, Num 3, pp 215-221, issn 0166-218XArticle

REGULAR IMBEDDINGS OF EDGE-COLOURED GRAPHSGAGLIARDI C.1981; GEOM. DEDIC.; ISSN 0046-5755; NLD; DA. 1981; VOL. 11; NO 4; PP. 397-414; ABS. ITA; BIBL. 31 REF.Article

Triangular derivations related to problems on affine n-spaceVAN DEN ESSEN, Arno; VAN ROSSUM, Peter.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 5, pp 1311-1322, issn 0002-9939Article

Isometric Embeddings and Universal SpacesGODEFROY, G; KALTON, N. J.Extracta mathematicae. 2007, Vol 22, Num 2, pp 179-189, issn 0213-8743, 11 p.Conference Paper

Highly connected embeddings in codimension twoSZCZEPANSKI, S.Transactions of the American Mathematical Society. 1983, Vol 280, Num 1, pp 139-159, issn 0002-9947Article

Parametrical embeddings of static spherically symmetric spacetimesSASSI, G.General relativity and gravitation. 1991, Vol 23, Num 3, pp 367-375, issn 0001-7701, 9 p.Article

THE BALL EMBEDDING PROPERTY OF THE OPEN UNIT DISCBORELL, Stefan.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 10, pp 3573-3581, issn 0002-9939, 9 p.Article

Audio steganography by amplitude or phase modificationGOPALAN, Kaliappan; WENNDT, Stanley; ADAMS, Scott et al.SPIE proceedings series. 2003, pp 67-76, isbn 0-8194-4820-6, 10 p.Conference Paper

Linkless embeddings of graphs in 3-spaceROBERTSON, N; SEYMOUR, P. D; THOMAS, R et al.Bulletin, new series, of the American Mathematical Society. 1993, Vol 28, Num 1, pp 84-89, issn 0273-0979Article

Densely embedded graphsARCHDEACON, D.Journal of combinatorial theory. Series B. 1992, Vol 54, Num 1, pp 13-36, issn 0095-8956Article

The 2 and 3 representative projective planar embeddingsVITRAY, R.Journal of combinatorial theory. Series B. 1992, Vol 54, Num 1, pp 1-12, issn 0095-8956Article

Sur le problème de Schönflies semi-linéaire = On the piecewise linear Schönflies problemLE DIMET, J.-Y.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 314, Num 11, pp 851-853, issn 0764-4442Article

SYSTEM IDENTIFICATION BY DIFFERENTIAL IMBEDDINGRICCI A.1981; MODELLING, IDENTIFICATION AND CONTROL. INTERNATIONAL SYMPOSIUM/1981/DAVOS; USA/CAN/CHE; ANAHEIM; CALGARY; ZURICH: ACTA PRESS; DA. 1981; PP. 81-84; BIBL. 9 REF.Conference Paper

Embedding spherical spacelike slices in a Schwarzschild solutionMURCHADHA, Niall O; ROSZKOWSKI, Krzysztof.Classical and quantum gravity (Print). 2006, Vol 23, Num 2, pp 539-547, issn 0264-9381, 9 p.Article

A Jacobson-Morozov lemma for sp(2n, R)KOCAK, H.Journal of mathematical physics. 1985, Vol 26, Num 3, pp 375-376, issn 0022-2488Article

Sur la comparaison des algèbres de Boole d'intervalles = Comparison of intervals Boolean algebrasSI-KADDOUR, Hamza.1984, 61 pThesis

Représentation du type de Lax pour le plongement des variétés dans les espaces non riemanniens enveloppantsGABESKIRIYA, M. A.Teoretičeskaâ i matematičeskaâ fizika. 1985, Vol 65, Num 2, pp 176-180, issn 0564-6162Article

  • Page / 117